| Model Number |
419488 |
| Medical Device Problem Codes |
Failure to Capture (1081); Extracardiac stimulation (1463); Low impedance (2285); High Capture Threshold (3266)
| Health Effect - Clinical Codes |
No Clinical Signs, Symptoms or Conditions (4582); Inappropriate Device Stimulation of Tissue (4928)
| Date of Event |
10/24/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) battery was depleting faster than expected due to low impedance on the right ventricular (rv), right atrial (ra), and left ventricular (lv) leads as well as high lv thresholds.The system remains in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: dtpa2d1 crt-d implanted (b)(6) 2024.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was further reported that the three leads had chronic low impedances and the lv lead had chronic high thresholds with no other options for changes due to loss of capture or phrenic pacing with other vectors.The only thing that was able to be changed was the lv lead threshold output, which was decreased to save a little more battery.
Additional Manufacturer Narrative
Corrections: b1, b2, b5, h1, h6 annex a/e/f medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.